# SDR IPXA2571736

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MOVE CAPTAIN`S SLIDING WINDOW HANDLE AFT.  ADJUSTED WINDOW IAW MM 56-11-02-5.  CHECKED NORMAL.
